# SDR 2004FA0000274

- Difficulty date: February 17, 2004
- Submitted: March 5, 2004
- Operation: General aviation
- Aircraft: N842E
- Make and model: Beech 1900D
- Aircraft serial: UE336
- Engine: Pwa PT6*
- Propeller: Hartzl HCE4A3A
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Drag Brace
- Part number: 5082020517
- Condition: Corroded
- Location: Nlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE LOWER BOLT WAS SEVERELY CORRODED IN PLACE REQUIRING IT TO BE DRIVEN OUT FOR REPLACEMENT.  THIS BOLT, CENTER DRAG BRACE ASSY PIVOT, IS LUBRICATED ON BOTH ENDS VIA THRU BOLT GREASE PROVISIONS.  THE CENTER PORTION HAS NO PROVISION FOR GREASE SINCE THIS AREA IS NON ROTATING.  THERE IS NO REQUIREMENT TO REMOVE THIS BOLT UNTIL THE 5 YEAR OVERHAUL BY WHICH TIME THE BOLT AND DRAG BRACE HAVE CORRODED TO THE POINT OF REQUIRING REPLACEMENT.
